# SDR ASAA2023080544436

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 3,314 hours, 951 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Pressure Valve
- Part number: 632160643
- Part serial: 3093
- Condition: Faulty
- Location: #2 Engine
- Part time: 3,314 hours, 951 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED CAUTION LT ILLUMINATED SOON AFTER TOP OF DESCENT @ APPROX FL290 AT THRUST IDLE. COMPLETED QRH PROCEDURES AND LIGHT REMAINED ON. GROUNDED - YES. STATUS MSG "BLEED PRSOV R" WITH MTX MSGS 36-00171 AND 36-11041. BLEED TRIP RESET. ELECTRICAL LRU - GROUND TEST PER AMM 36-00-00-710-801 "FAILED" ON MULTIPLE ATTEMPTS. REMOVED AND REPLACED RIGHT ENGINE PRSOV REF AMM 36-11-04. OPS + LEAK CHECK GOOD. BLEED LIGHT AND STATUS MESSAGE CLEARED. FAN COWLS AND T/RS OPENED AND CLOSED REF AMM TASK 71-11-04 AND 78-31-00. ETOPS GROUND VERIFICATION SUCCESSFUL.
